Alert archive / Arkansas / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Little Rock, AR
NWS Little Rock, AR issued this red flag warning at Feb 23, 2012, 11:26 AM CST for 14 counties in Arkansas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2012, 11:26 AM CST (17:26 UTC)
- Expired
- Feb 23, 2012, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Little Rock, AR
Counties Baxter County, AR, Clark County, AR, Conway County, AR, Dallas County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Marion County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 48 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3197 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 510 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834 WWUS84 KLZK 231726 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1126 AM CST THU FEB 23 2012 ARZ003>005-012-013-021-022-030-037-038-040-041-052-240000- /O.UPG.KLZK.FW.A.0001.120223T1800Z-120224T0000Z/ /O.NEW.KLZK.FW.W.0001.120223T1726Z-120224T0000Z/ BAXTER-BOONE-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE-POLK- POPE-SCOTT-SEARCY-YELL- 1126 AM CST THU FEB 23 2012 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: BOONE...MARION...BAXTER...NEWTON...SEARCY... JOHNSON...POPE...LOGAN...SCOTT...YELL...POLK...MONTGOMERY... PIKE. * WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATER THIS AFTERNOON BEHIND A COLD FRONT. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25 PERCENT ACROSS MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ARZ023-031-039-042-240000- /O.NEW.KLZK.FW.W.0001.120223T1726Z-120224T0000Z/ CONWAY-GARLAND-PERRY-VAN BUREN- 1126 AM CST THU FEB 23 2012 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * AFFECTED AREA: VAN BUREN...CONWAY...PERRY...GARLAND. * WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATER THIS AFTERNOON BEHIND A COLD FRONT. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25 PERCENT ACROSS MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 62
2 follow-up statements
773 WWUS84 KLZK 232011 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 211 PM CST THU FEB 23 2012 ARZ032-043-044-053>055-062-066-240000- /O.EXA.KLZK.FW.W.0001.000000T0000Z-120224T0000Z/ CLARK-DALLAS-FAULKNER-GRANT-HOT SPRING-OUACHITA-PULASKI-SALINE- 211 PM CST THU FEB 23 2012 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATE THIS AFTERNOON BEHIND A COLD FRONT. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25 PERCENT ACROSS MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ARZ003>005-012-013-021>023-030-031-037>042-052-240000- /O.CON.KLZK.FW.W.0001.000000T0000Z-120224T0000Z/ BAXTER-BOONE-CONWAY-GARLAND-JOHNSON-LOGAN-MARION-MONTGOMERY- NEWTON-PERRY-PIKE-POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL- 211 PM CST THU FEB 23 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR BREEZY WINDS AND LOW HUMIDITY VALUES... * WIND: SUSTAINED WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON...WITH GUSTS OF 30 TO 40 MPH. WINDS WILL BE SOUTHWEST EARLY THIS AFTERNOON...THEN SWITCH TO THE NORTHWEST LATE THIS AFTERNOON BEHIND A COLD FRONT. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO LESS THAN 25 PERCENT ACROSS MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 62
110 WWUS84 KLZK 240016 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 616 PM CST THU FEB 23 2012 ARZ003>005-012-013-021>023-030>032-037>044-052>055-062-066-241200- /O.EXP.KLZK.FW.W.0001.000000T0000Z-120224T0000Z/ /O.NEW.KLZK.FW.A.0002.120224T1800Z-120225T0000Z/ BAXTER-BOONE-CLARK-CONWAY-DALLAS-FAULKNER-GARLAND-GRANT- HOT SPRING-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY- PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-VAN BUREN-YELL- 616 PM CST THU FEB 23 2012 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR BREEZY WINDS AND LOW HUMIDITY VALUES... ...RED FLAG WARNING HAS EXPIRED FOR BREEZY WINDS AND LOW HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. * WIND: NORTHWEST WINDS OF 10 TO 20 MPH ARE EXPECTED FRIDAY AFTERNOON...WITH GUSTS UP TO 35 MPH. * HUMIDITY: RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 30 PERCENT ACROSS MUCH OF THE WARNED AREA. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 225
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Feb 23, 5:48 AM CST, 5 hours 38 minutes earlier.
Area forecast discussion, Feb 23, 5:48 AM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 548 AM CST THU FEB 23 2012 .AVIATION... BROKEN CIRRUS CONTINUE TO MOVE ACROSS MUCH OF ARKANSAS THIS MORNING. LOW CLOUDS IN LOUISIANA AND MISSIPPI ARE MOVING INTO SOUTHEAST ARKANSAS. SOME OF THESE LOW STRATOCUMULUS AT 1500 FT SHOULD AFFECT LLQ. A COLD FRONT IN OKLAHOMA WILL MOVE THROUGH ARKANSAS TODAY WITH STRONG WINDS THE MAIN RESULT. SOUTH WINDS WILL BECOME SOUTHWEST THIS MORNING...THEN WEST AND NORTHWEST BEHIND THE FRONT. GUSTS TO 29KT ARE EXPECTED. THE WINDS WILL BE SLOW TO TAPER OFF OVERNIGHT TONIGHT. && .PREV DISCUSSION... /ISSUED 329 AM CST THU FEB 23 2012/ DISCUSSION... SEVERAL CONCERNS FIRST PERIOD WITH STRONG BUT OVERALL DRY COLD FRONT TO PUSH THROUGH AR TODAY. WILL SEE WINDS REACH LAKE WIND ADVISORY AHEAD AND BEHIND FRONT TODAY. ALSO ENHANCED WILD FIRE DANGER WITH STRONG WINDS...DRY FUELS AND RH VALUES APPROACHING CRITICAL VALUES TODAY. OTHERWISE CHANCES OF ANY CONVECTION QUITE LIMITED TO FAR E AR WHERE ENOUGH MOISTURE MAY STREAM IN...BUT CHANCES NOT THAT GOOD. CURRENTLY SURFACE LOW WAS DEEPENING OVER WESTERN KS...WITH TRAILING DRY LINE INTO WESTERN TX. MOISTURE RETURN WILL BE LIMITING FACTOR TODAY AS WELL AS INSTABILITY AND WILL LIMIT ANY CONVECTION OVER AR. ALSO INVERSION MAY HOLD AROUND 2K TO 5K FT WHERE LOW LEVEL JET IS EXPECTED. 00Z KLZK SOUNDING HAD A PRECIP WATER VALUE OF 0.46 WITH A SW LOW LEVEL JET AROUND 25 TO 30 KNOTS. KSGF PRECIP WATER VALUE WAS 0.47 INCHES WHILE KSHV WAS 0.50. SURFACE DEW POINTS WERE IN THE MID 40S TO LOWER 30S OVER AR...WHILE BACK OVER TX WERE IN THE LOWER 50S E TX TO LOWER 60S FAR SE TX TO W LA. THE UPPER FLOW WAS ZONAL WITH SHORT WAVE ENERGY UP STREAM OVER THE TX PANHANDLE AND ADDITIONAL UP STREAM. MID AND UPPER MOISTURE WAS SEEN IN THE FLOW. SHORT TERM...TODAY THROUGH SUNDAY NIGHT TODAY WILL BE A WARM AND WINDY DAY OVERALL...WITH TEMPS REACHING 10 TO 20 DEGREES ABOVE NORMAL...WHILE STRONG WINDS AHEAD OF THE COLD FRONT WILL REACH 10 TO 25 MPH WITH GUSTS TO OVER 30 MPH AND A LAKE WIND ADVISORY WILL BE IN EFFECT 9AM TO 9PM. DUE TO LACK OF MOISTURE AND INSTABILITY...CONVECTION AND CLOUDS WILL BE QUITE LIMITED AND MAY ONLY SET UP EAST OF THE CWA OVER TN AND MS. PRECIP WATER VALUES ONLY REACH 0.50 TO AROUND 0.60 AT 18Z THEN AROUND 00Z FINALLY REACH AROUND 0.75 INCHES IN SE TO FAR E AR. FORECAST ONLY INCLUDES SOME ISOLATED CONVECTION THIS AFTERNOON TO EVENING OVER E TO SE AR. LIKE TIMING OF THE COLD FRONT CLOSER TO ECMWF...WHILE GFS APPEARS TO BE A BIT FAST. AROUND 00Z FRONT SHOULD BE NEAR THE AR AND TN MS STATE LINE. WIND SHIFT TO THE W TO NW BEHIND THE FRONT AND WILL KEEP WINDS ELEVATED INTO THE EVENING...THEN LOWER OVERNIGHT AS THE SURFACE HIGH SETTLES IN. TODAY WILL ALSO SEE AN ENHANCED WILD FIRE DANGER DUE TO STRONG WINDS...DRY FUEL MOISTURE...AND RH VALUES IN THE LOWER 30S TO UPPER 20S IN THE AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT AND WILL HAVE TO BE MONITORED DURING THE DAY FOR POSSIBLE WARNING UPGRADE. FRIDAY WILL REMAIN A BREEZY DAY WITH NW SURFACE FLOW OF 10 TO 20 MPH WITH SOME GUSTS AROUND 25 MPH EARLY IN THE DAY...THEN LOWER AS THE PRESSURE GRADIENT LOOSENS. COOLER ON FRIDAY WITH CLOSER THAN NORMAL TEMPS. OVER THE WEEKEND...THE SURFACE HIGH CENTERS OVER AR SATURDAY AM...AS THE UPPER RIDGE GRADUALLY BUILDS INTO THE PLAINS. TEMPS WILL MODERATE OVER THE WEEKEND...WITH DRY WEATHER. ON SUNDAY THE SURFACE HIGH MOVES EAST AND A RETURN SOUTH FLOW COME BACK TO AR. ANOTHER SURFACE LOW DEVELOPS OVER THE UPPER PLAINS...AND DRAGS A COLD FRONT CLOSER TO THE SOUTHERN PLAINS LATER SUNDAY TO MONDAY. SOME UNCERTAINTY IS SHOWING IN THE MODLE GUIDANCE IN THE LATE SUNDAY TO MONDAY PERIOD AND THE OVERALL CHANCE OF RAIN. SLIGHT CHANCE IN THE FORECAST BUT LATER MODEL RUNS THIS MAY BE DELAYED MORE INTO NEXT WEEK. LONG TERM...MONDAY THROUGH WEDNESDAY AN UPPER RIDGE WILL BE OVER THE EAST COAST TO BEGIN THE LONG TERM PERIOD WITH AN UPPER TROUGH OVER THE GREAT LAKES AND WEST COAST. THE WEST COAST LOW MOVES INTO THE ROCKIES TUESDAY AND INTO THE MIDWEST WEDNESDAY NIGHT. UPPER FLOW WILL BE SOUTHWEST OVER ARKANSAS MONDAY AND TUESDAY AND BECOME MORE ZONAL WEDNESDAY. A COLD FRONT WILL ENTER NORTHWEST ARKANSAS MONDAY MORNING AND BRING CHANCES OF SHOWERS TO THE STATE. THIS FRONT SHOULD STALL IN SOUTHERN ARKANSAS LATE MONDAY. SEVERAL DISTURBANCES WILL MOVE ALONG THE FRONT BEFORE AN AREA OF LOW PRESSURE APPROACHES FROM THE WEST AND IS ABLE TO MOVE IT OUT OF THE STATE. WILL KEEP SMALL CHANCES OF SHOWERS ACROSS THE AREA THROUGH WEDNESDAY MORNING. THE STRONGER STORMS WILL BE NORTH OF ARKANSAS WEDNESDAY AS THE LOW AND UPPER LOW WILL TRACK THROUGH OR NEAR IOWA. HIGH PRESSURE AND DRY WEATHER BUILD INTO THE STATE LATE WEDNESDAY. MAINLY ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 39 54 30 / 10 10 10 0 CAMDEN AR 81 42 62 33 / 10 10 10 0 HARRISON AR 68 35 52 28 / 10 10 10 0 HOT SPRINGS AR 77 40 59 32 / 10 10 10 0 LITTLE ROCK AR 78 40 60 33 / 10 10 10 0 MONTICELLO AR 82 44 62 35 / 20 20 10 0 MOUNT IDA AR 73 38 57 28 / 10 10 10 0 MOUNTAIN HOME AR 69 35 54 28 / 10 10 10 0 NEWPORT AR 73 41 54 31 / 20 10 10 0 PINE BLUFF AR 79 42 59 34 / 10 10 10 0 RUSSELLVILLE AR 75 38 57 28 / 10 10 0 0 SEARCY AR 70 38 56 30 / 10 10 10 0 STUTTGART AR 73 40 57 33 / 20 10 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. FIRE WEATHER WATCH FROM NOON CST TODAY THROUGH THIS AFTERNOON FOR BAXTER-BOONE-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE- POLK-POPE-SCOTT-SEARCY-YELL. && AVIATION...51
Hazardous weather outlook, Feb 23, 5:00 AM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST THU FEB 23 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST THU FEB 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH ARKANSAS THIS AFTERNOON AND EVENING. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN EASTERN ARKANSAS THIS AFTERNOON AND EVENING. WINDY CONDITIONS ARE EXPECTED TODAY. STRONG SOUTHWEST WINDS ARE ANTICIPATED AHEAD OF THE FRONT AND WEST AND NORTHWEST WINDS WILL CONTINUE TO BE STRONG BEHIND THE FRONT. A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS TODAY FROM 9 AM TO 9 PM. ALSO...WITH FAIRLY LOW RELATIVE HUMIDITY VALUES COMBINED WITH STRONG WINDS IN THE NORTHWEST AND WEST...A FIRE WEATHER WATCH CONTINUES FOR THESE AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT COLD FRONT ENTERS ARKANSAS MONDAY AND WILL BRING A CHANCE OF SHOWERS TO THE AREA. THE FRONT IS EXPECTED TO STALL IN SOUTH ARKANSAS AND RAIN CHANCES WILL CONTINUE INTO WEDNESDAY MORNING. AN AREA OF LOW PRESSURE WILL PULL THE COLD FRONT OUT OF THE AREA WEDNESDAY AND HIGH PRESSURE WILL BUILD IN BEHIND IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
Nearby
Red Flag Warnings in Arkansas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.